Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I gave my daughter 2-500 mg Tylenol at 7 pm

I gave my daughter 2-500 mg Tylenol at 7 pm and gave her 30 mg of NyQuil at 10 pm which said it has 650 mg. without thinking about it before hand. will she be ok? We won't give her the tyenol tomorrow. But IBuprofen if she needs it. Just worried as I did not know if this one time doing this if she will be ok or not. She has no known issues, just a cold that came on today. She is 5-4 and 135 1bs. Did not have other doses before tonight.
Tue, 29 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My girlfriend had a rough night and decided she would take a handful of Tylenol PM (extra Strength). The pills contain 500 mg of acetaminophen and 25 mg of diphenhydramine. When asked first she said she took maybe 7 or 8. Now she is thinking it might have only been 6 or 7. It has been about eight hours since shes taking them and shes been sleeping. I have woken her up a few times to make sure she is alright. About an hour after taking them she tried making herself throw some of it up for about a half hour. I made her show me what came up and I could see that some of the pills came up but certainly not all of it. I made her eat what she would (two bowls of cereal). My question is if this is lethal? I know overdosing on this will cause a painful and slow death and Im at work now terrified at what I have read. I do not know why I did not take her to the hospital. She didnt want to go and I called a friend who says he has taken that many before but he is twice her age and twice her weight with a tolerance for them, but he said she would be fine. However I am now terrified for her health and wellbeing right now and am debating on leaving work possibly losing my job. The maximum she could have taken is probably 10 because I can account for what was left in the bottle. However she was being honest with me and although she doesnt know how many she took she says she is sure she didnt take ten . She thinks it was more like 6-8. My questions are how many pills can be taken at one time before it can be lethal and what are the signs of overdose ? She is only 19 years of age, 5ft, and 95 lbs.

doctor1 MD

hi, I am staying at my sisters who has older children. today my 18 month old got away from me & was upstairs for a good 15-20 min alone. Later in the evening, (after he went to bed) we found a tylenol pm spit out, the coating partially gone. My sister s not sure if she had one more on her bed stand. That was at 4:30 pm. At 7:30 when I put him down, he did not seem overly tired. In fact, since he s been sick/cold/runny nose, I gave him Benedryl. Then we found the Tylenol Pm. I m not sure what to do. It s now 10 & I just checked him & his breathing is fine/normal. If it s just the coating of one tylenol Pm, I m not so worried (at least I don t think I should be), but if it s an entire other one, should I be concerned? he is 27 lbs & 18 months.

doctor1 MD

Hi I ve had a fever since yesterday. I went to the ER this morning and was diagnosed with the flu. At around 2pm I took two Tylenol PM and slept for about 8 hours. When I woke at 10, I checked my temp and it was normal. It s now midnight and it s creeping back up to 100.4-ish. Can I take another 2 Tylenol pm or is that too much?

Loading Online Doctors....